MathSciNet Relay Station
MathSciNet bibliographic data
MR536089 (80g:43006) 43A15
Feichtinger, Hans G. Banach convolution algebras of functions. II. Monatsh. Math. 87 (1979), no. 3, 181–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement